Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The inverse problem of the calculus of variations in higher space


Author: David R. Davis
Journal: Trans. Amer. Math. Soc. 30 (1928), 710-736
MSC: Primary 49N45; Secondary 49J10
DOI: https://doi.org/10.1090/S0002-9947-1928-1501455-2
MathSciNet review: 1501455
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49N45, 49J10

Retrieve articles in all journals with MSC: 49N45, 49J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501455-2
Article copyright: © Copyright 1928 American Mathematical Society